# SDR USAA2011052300005

- Difficulty date: May 11, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: F5332436620100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON STRINGER END FITTING AT FR40, S49R.  REPLACED STRINGER END FITTING AT FR40, S49R IAW A330 SRM 53-31-00 FIG 101, 51-42-11 & 51-74-00.
